Author Topic: Insomniac support group  (Read 59617 times)

[Buddie]

Re: Insomniac support group
« Reply #1640 on: July 04, 2020, 08:02:41 am »
Thanks [...]

So, taking the 100 mg l-theanine with remeron has not been a problem.

Shall look up your other supplements.

Cheers




No problems that I am aware of! Unfortunately neither the remeron or klonopin cause sedation like I need them to. Need to figure out what I am doing in terms of tapering one of them.

[...]

I have used Trazodone off and on for many years. Initially, for help with migraines and later for late night work (day sleeping).

My benzo use like most every ones was unfortunate. That story can wait. But, last year about this time, ended up trying every sleeping pill covered by insurance which worked for a few days and then made things much worse with added daytime anxiety. Just the few months on X was brutal. That drug is damned mean spirited---once the interdose withdrawals appeared--I knew it had to go. I have cut quite a bit in just the last few months down to about .20 X equivalent.

Once I switched back to Trazodone it was a relief - just what you are looking for - sedation. Really helps with initiating sleep.

50 mg is the recommended dose. Noticed many members are using it as a sleep aid along with their nightly taper dose.

Tried about 50 mg of l-theanine a few hours ago. Did notice a slight calming effect.

Cheers

PS--My mother was on at least 1 mg K for restless leg syndrome for many years when she was quit elderly. Never had an issue. Always rearing to go.

Hi everyone. Sorry I was stalking this group a bit and came up with this post.

[...], you mention you've been on and off trazodone for sleep. No problem with going on and off? No kindling? I went down from 50 mg to 12.5 mgs which I'm taking now, and my sleep is fine ATM. However, sometimes life can get tough and if my sleep becomes very bad again, I always wonder if I could go back on to a higher dose of trazodone without any consequences as far as kindling is concerend. I've gone on and off other drugs before: benzos and ssris, with horrible consequesces, so I didn't want to make the same mistake with trazodone. Wishing everyone a better sleep. VNM
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.